# SDR ASAA0380092

- Difficulty date: January 17, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S292235714400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, AFT CARGO BAY FLOOR TRACK CORRODED AT FASTENER HOLES.  REPLACED FLOOR TRACK PER SRM 53-05 AND 51-10-3.  (M)
